On positive theories of groups with regular free length functions

Bilal Khan, Alexei G. Myasnikov, Denis E. Serbin

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

In this paper we discuss a general approach to positive theories of groups. As an application we get a robust description of positive theories of groups with regular free Lyndon length function. Our approach combines techniques of infinite words (see [17, 3]), cancellation diagrams introduced in [14], and Merzlyakov's method [15].

Original languageEnglish (US)
Pages (from-to)1-26
Number of pages26
JournalInternational Journal of Algebra and Computation
Volume17
Issue number1
DOIs
StatePublished - Feb 2007
Externally publishedYes

Keywords

  • Groups acting on lambda-trees
  • Infinite words
  • Length functions
  • Positive theory

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On positive theories of groups with regular free length functions'. Together they form a unique fingerprint.

Cite this